# SDR MASA2010081600882

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,678 hours, 31,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fastener
- Condition: Missing
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION IN FLT.  MX INSTALLED MISSING HARDWARE.
